# SDR MWEA00333

- Difficulty date: April 12, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 60,253 hours, 35,661 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: SB0952008939
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON OUTER PAN AROUND SEVERAL DOOR STOPS ON FORWARD CARGO DOOR.  FABRICATED AND INSTALLED OUTER PAN.
